# SDR CALA2025082007959

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,858 hours, 25,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DOOR L4 CYLINDER SAFETY PIN ASSEMBLY INTO THE INFLATION CYLINDER VALVE ON THE SLIDE PACK IAW AMM25-66-01-004-154. REMOVED DOOR L 4 CYLINDER SAFETY PIN ASSEMBLY OUT OF INFLATION CYLINDER VALVE ON A SLIDE PACK IAW AMM25-66-01-404-044. REF: LOG PAGE 5945273. RII CW ON L4 SAFETY PIN REMOVAL, OK TO CONTINUE.
